# SDR CA060412002

- Difficulty date: April 11, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 46,026 hours
- Engine: Allsn 501D13
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Part number: 6793969
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, Y
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE HAD A HUNG RESTART WHILE ON A TRAINING FLIGHT, THE ENGINE WAS SHUTDOWN, SECURED AND THE (3) ENGINE PROCEDURES WHEN FOLLOWED ON THE FLIGHT AND LANDING TO THE MAINTENANCE BASE. THE PRIMER PRESSURE LINE WAS FOUND TO BE NOT INSTALLED ON THIS ENGINE. THE PRIMER SYSTEM HAD BEEN PUT BACK INTO SERVICE AFTER THE ENGINE HAD BEEN AQUIRED FROM AN OPERATOR THAT HAD TAKEN THEM OUT OF SERVICE IAW SB. (TC NR 20060412002)
